# SDR 9723141143

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING THE APPLICATION OF TAKEOFF THRUST, THE NR 3 ENGINE COMPRESSOR STALLED.  MAX EGT WAS 880C AND THE TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00 WITH NO DEFECTS NOTED.  THE BOROSCOPE WAS DEFERRED.  SUBSEQUENT ENGINE RUN WAS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
